# SDR DXTA200702367

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 2,136 hours, 1,482 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU DID  A NORMAL START. WHEN THE BLEED AIR WAS TURNED ON, IT DETECTED A FUNNY ODOR AND FILLED THE CABIN WITH SMOKE.   SUSPECT LT ENGINE INTRODUCTED OIL INTO THE A/C SYSTEM, LT ENGINE WAS CHANGED FOR HIGH GEARBOX OIL PRESSURES,   INSPECTED WATER SEPERATOR AND SILENCER DUCT ON B INSPECTION, NO DISCREPANCIES NOTED, RAN APU AIR FOR APPROX. 3 PLUS HRS. NO ODOR NOTED.
